# SDR FDKA200805199

- Difficulty date: May 12, 2008
- Submitted: May 14, 2008
- Operation: Air carrier
- Aircraft: N839MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145416
- Aircraft time: 16,529 hours, 15,595 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM RON IAD.  GALLEY EMERGENCY EXIT LIGHTS INOP.  MX SECURED ELECTRICAL CONNECTOR ON EMERGENCY LIGHT STRIP, OPS CHECK GOOD.
